# SDR F3LA200400046

- Difficulty date: March 8, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED LT AFT GALLEY WALL SUPPORT CORRODED AT STA 989, LBL 44.  REPLACED SUPPORT PER SOPM 20-41-02 AND SRM 51-40-02.
